# SDR COMA0760686

- Difficulty date: December 3, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 29,953 hours, 26,415 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 703
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5391 - AFTER TAKEOFF RECEIVED GEAR DISAGREE AND NOSE DOORS OPEN MESSAGES.  DECLARED EMERGENCY AND LANDED CHS WITHOUT INCIDENT.  REPLACED NOSE GEAR PRIORITY VALVE.
